# SDR XN0A1338

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 39,938 hours, 31,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

MID-1, MID-2, AFT, AND MAIN BAY SMOKE LIGHTS CAME ON DURING TAXI, SMOKE IN AIRCRAFT.  FOUND UPPER AIR OUTLET DUCT FOR NR 2 PACK DISCONNECTED.  SECURED DUCT IAW A300 AMM CHAPTER 21-61-00.  OPS CHECKS GOOD.
